In Each Tablet: Other Information: Safety sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 20° and 25°C (68° and 77°F). Protect from excessive moisture. Fexofenadine HCI tablet 180 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Gel coated tablets. Non-drowsy. www.allegra.com. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. Origin Germany.

Allegra Indoor/Outdoor Allergy Relief, 24 HR, Gelcaps, 8 Each

$11.99$1.50 each

Description

In Each Tablet: Other Information: Safety sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 20° and 25°C (68° and 77°F). Protect from excessive moisture. Fexofenadine HCI tablet 180 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Gel coated tablets. Non-drowsy. www.allegr...View Full Desciption

Ingredients

In Each Tablet: Active Ingredients: Fexofenadine HCI (180 mg), Antihistamine. Inactive Ingredients: Croscarmellose Sodium, D&C Red 28, D&C Red 33, FD&C Blue 1, Gelatin, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, PEG-135, Pharmaceutical Ink, Pregelatinized Starch, Titanium Dioxide.
Product Number: 00041167412206

Description

In Each Tablet: Other Information: Safety sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 20° and 25°C (68° and 77°F). Protect from excessive moisture. Fexofenadine HCI tablet 180 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Gel coated tablets. Non-drowsy. www.allegr...View Full Desciption
Product Number: 00041167412206